# SDR N6WA2025101001

- Difficulty date: October 10, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N524GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10125
- Aircraft time: 44,625 hours, 35,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY LIGHTS INOP.   REMOVED AND REPLACED RH EMERGENCY LIGHT BULBS IAW CRJ AMM 33-51-05. OPS CHECK GOOD.
